MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G-8655, 86MM INSERT F/F 15/BX; DXC

APPLIED MEDICAL RESOURCES G-8655, 86MM INSERT F/F 15/BX; DXC
Model Number G-8655
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Procedure unknown: the inserts seemed to approximate tightly at the proximal end of the clamp jaws but the distal end was slightly gapped.We have ordered 2 new v.Mueller clamps and one seems to work with the inserts and one doesn't.These inserts were used in a procedure but i'm not sure if they were from the same lot or not.Patient status - no patient injury.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
G-8655, 86MM INSERT F/F 15/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6312195
Report Number2027111-2017-01281
Device Sequence Number36469
Product Code DXC
UDI-Device Identifier00607915111298
UDI-Public(01)00607915111298(17)210828(30)01(10)1277979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/28/2021
Device Model NumberG-8655
Device Catalogue Number101369701
Device Lot Number1277979
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/08/2017
Supplement Report FDA Received Date05/11/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
V. MUELLER CLAMP